# SDR USAA2013071800006

- Difficulty date: June 22, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D53235103200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON CLEAT AT FR 35.3 BETWEEN S40-41R. REPLACED CLEAT IAW SRM 51-72-11 & DWG D53235027.
